So first of all i am 18 years old so i can smoke cigarettes legally,bit i still live whit my parents and they don't know I smoke.
I smoke because it takes away my general anxiety and is currently the only thing that can give strength and desire to do things, so I make my life lessmiserable, the problem is that sometimes even taking my Seroquel I have hallucinations about seeing people that know me or know my parents when I smoke, there were all hallucinations until yesterday.
I was walking to college when a guy that knows me and my parents was behind me, at first I fought it was an hallucination but then I saw it was real,quickly I throwed the cigarette away and waited for him to come, I said hi and the we say goodbye and he left.
Buy Idon't know if he saw me smoking, today that guy went to my dad class at church and it seemed he didn't told my dad anything but maybe because he didn't want to say it.
I'm loosing my mind, im the son of a Pastor, and if they know I smoke a lot of baf things can happen.
What can I do.
I don't wanna stop smoking so please dont say I must stop smoking.
A month ago I started generic bupropion IR, only 75 mg, for depression. I know that's low; I also know I have a low tolerance of most meds. I was told to increase to 2 a day after a week. I can't. In fact, can't even, after a month, take a whole one. I have to cut it up, and have found if I take only 3/4 of it (I know, really low, but everyone's different and this is IR), I don't feel so crappy. The nausea, headaches and spacey feelings of taking the whole thing, or even half at once, are gone. I'm not gaining weight as I did years ago, and don't feel "flat" like on Zoloft over a decade ago.
I haven't been on meds since Zoloft back then. I'd originally gone to the dr little over a month ago due to menopausal issues, and bloodwork confirmed hormones low (as is the usual). I was hoping for some temp hormone replacement therapy to ease menopausal symptoms. Dr told me they DON'T do HRT and instead refer women to "behavioral health" for antidepressants. I think that's ridiculous, as a blanket policy. It's a big HMO (Kaiser) and I don't have $$ to go elsewhere. I have a history of depression, and they told me I've had too many major and moderate episodes to not be on meds.
Anyway, I also was tested for ADHD, and just found out, so that's an issue. Now it's as if my entire life makes more sense (why I'm me and why I've probably done/not done a whole lot of things). Dr wants to try stimulants for that, after being on antidepressants for a while. She first wanted to put me on Prozac. I told her I had suicidal thoughts and was in terrible despair years ago and had to stop it, before trying Zoloft. She stated I wasn't on it long enough to make me suicidal. I countered with, "I believe I was, because I'd never, ever wanted to die until I took Prozac. And after that happened, I personally knew 2 people who succeeded after a couple weeks on it." So she put me on bupropion, stating it may also help the ADHD. My next appointment is in a little over a week.
Ok, to get to the point. I don't have the insomnia others seem to get, it helps control my appetite, no sexual side-effects, and cutting the small dose into bits throughout the day seems to help a lot. I started smoking again a couple months ago (booo), after quitting 20 yrs ago, and today was the first day I didn't crave cigarettes since restarting. When I took more of the pill at once, I spaced, had brain zaps, mini-panic attacks lasting only seconds, bad headaches, sometimes rapidly went from sad to angry to fine in minutes (never have before), and inability to concentrate (more than usual), plus occasional irritability, which I didn't have much before. And the awful cough. That hasn't let up. Will it ever? Within a half hour of any dose, even a minute amount, the coughing starts. My job has me interacting all day with clients, so the coughing is a problem.
The other day I called the dr's office due to the coughing, and never spoke with a dr. The woman told me I can't cut the pills, but can't just stop taking them, and to wait for a call back from a dr. Still waiting. So I keep cutting the pills and it seems ok. I'm not feeling great, still sorta down, but maybe that's more situational (crap job, financial pressures, the normal stuff).
I thought maybe the generic caused the coughing, but the insurance will not allow name-brand, I was told, even if I wanted to pay. And I've read even name-brand can cause coughing. I won't go on something that makes me tired and gain weight. I'm exhausted enough already, and the bupropion seems to help a little.
This is long, so if you got to this point, thanks. I just don't know if the coughing is ever going to leave, and now that I've complained about it, looks like they'll take me off it. Bleh. No clue if starting stimulants alone will make everything worse.
When I started derealizing last year, I had an impulse to buy cigarettes for the first time, and idk if it was the placebo affect, but I found that they helped ground me a bit.
I started derealizing again recently and tried smoking them again and found that they helped a bit. It's funny because when you smoke them they make you sort of dizzy and you're stumbling...but they're also a stimulant
I was just wondering if other people find that they have helped or made it worse?